Russian Journal of Nonlinear Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Rus. J. Nonlin. Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Rus. J. Nonlin. Dyn., 2021, том 17, номер 3, страницы 335–345 (Mi nd760)  

Mathematical problems of nonlinearity

Cantor Type Basic Sets of Surface $A$-endomorphisms

V. Z. Grines, E. V. Zhuzhoma

National Research University Higher School of Economics, ul. B. Pecherskaya 25/12, Nizhny Novgorod, 603150 Russia

Аннотация: The paper is devoted to an investigation of the genus of an orientable closed surface $M^2$ which admits $A$-endomorphisms whose nonwandering set contains a one-dimensional strictly invariant contracting repeller $\Lambda_r^ $ with a uniquely defined unstable bundle and with an admissible boundary of finite type. First, we prove that, if $M^2$ is a torus or a sphere, then $M^2$ admits such an endomorphism. We also show that, if $ \Omega$ is a basic set with a uniquely defined unstable bundle of the endomorphism $f\colon M^2\to M^2$ of a closed orientable surface $M^2$ and $f$ is not a diffeomorphism, then $ \Omega$ cannot be a Cantor type expanding attractor. At last, we prove that, if $f\colon M^2\to M^2$ is an $A$-endomorphism whose nonwandering set consists of a finite number of isolated periodic sink orbits and a one-dimensional strictly invariant contracting repeller of Cantor type $\Omega_r^ $ with a uniquely defined unstable bundle and such that the lamination consisting of stable manifolds of $\Omega_r^ $ is regular, then $M^2$ is a two-dimensional torus $\mathbb{T}^2$ or a two-dimensional sphere $\mathbb{S}^2$.

Ключевые слова: $A$-endomorphism, regular lamination, attractor, repeller, strictly invariant set

Финансовая поддержка Номер гранта
Российский научный фонд 17-11-01041
This work is supported by the Russian Science Foundation under grant 17-11-01041.


DOI: https://doi.org/10.20537/nd210307

Полный текст: PDF файл (309 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37D15
Поступила в редакцию: 30.07.2021
Принята в печать:25.08.2021
Язык публикации: английский

Образец цитирования: V. Z. Grines, E. V. Zhuzhoma, “Cantor Type Basic Sets of Surface $A$-endomorphisms”, Rus. J. Nonlin. Dyn., 17:3 (2021), 335–345

Цитирование в формате AMSBIB
\RBibitem{GriZhu21}
\by V. Z. Grines, E. V. Zhuzhoma
\paper Cantor Type Basic Sets of Surface $A$-endomorphisms
\jour Rus. J. Nonlin. Dyn.
\yr 2021
\vol 17
\issue 3
\pages 335--345
\mathnet{http://mi.mathnet.ru/nd760}
\crossref{https://doi.org/10.20537/nd210307}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85118660843}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd760
  • http://mi.mathnet.ru/rus/nd/v17/i3/p335

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Russian Journal of Nonlinear Dynamics
    Просмотров:
    Эта страница:9
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021